... been on it 9 weeks. I take the active pills back to back, skipping the inactive pills, so that I can not have any periods. Well, I started having brown discharge, like after period discharge week 6. Then week 7 It got heavier and a little more blood like so I had to start wearing panty liners. At week 8 I have a normal period for me except a lot less painful and it won't stop. I've pretty much been bleeding for 23 days. Will this ever stop??? Things were going so well and I don't want to switch to an all new birth control and adjust again and I definately don't want ever have a period again. I stayed with the ortho cylene line becaus it helps with my acne. I'm 32 years old. HELP! At least someone tell me this could be normal and once it stops I might get the results I'm looking for. I had been on ortho tri cyclene for 15 years and did great until after I had a child. Once my daughter turned two and a half the periods starting feeling like labor but the bleeding was very light. I was taking 30 advil a day for at least 2-3 days
You shouldnt skip the inactive week. Your body needs the time off the hormones. Taking the Pills back to back like this has confused your system. You can occasionally skip the inactive week for special occasions but they recommend that you do this only once or maybe twice a year at most. If you want to be on a birth control that will stop your periods you might do better with Depo Provera. If you want to stay on the Pill then give your body that week off hormones. Another way to prevent having a period is to look into the procedure that lasers the lining of the uterus so that you dont have periods-talk to your GYN about this procedure. Taking the Pill back to back is NOT the way to do this!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Tri-Cyclen Lo - I have been taking Ortho Tri-Cyclene Lo almost for 2 years should I take a bre
Posted 16 Feb 2013 • 1 answer
Posted 9 May 2013 • 1 answer
Posted 18 Aug 2014 • 1 answer
Posted 2 Sep 2016 • 0 answers
Posted 19 Mar 2017 • 0 answers